# SDR CA081010003

- Difficulty date: October 10, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 10,271 hours
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Condition: Unserviceable
- Location: Rt Wing Te Flap
- Part time: 10,100 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, AND UPON INITIAL FLAP SELECTION THE CREW RECEIVED FLAP FAILURE CAUTION MSG.  CREW CARRIED OUT A FLAP ZERO LANDING.  CREW SAID LANDING WAS UNEVENTFUL.  NO EMERGENCY DECLARED, NO CALL OUT REQUIRED.  WILL UPDATE INFO AS RECEIVED.
